Previous |  Up |  Next


Title: On endomorphisms of the direct sum of two modules (English)
Author: Karták, Karel
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 93
Issue: 1
Year: 1968
Pages: 117-120
Category: math
MSC: 13-40
idZBL: Zbl 0155.35303
idMR: MR0236163
DOI: 10.21136/CPM.1968.108660
Date available: 2009-09-23T07:58:28Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CasPestMat_093-1968-1_11.pdf 600.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo